# SDR RAIA950850

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Fluid
- Condition: Low
- Location: Left
- Part time: 10,091 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 7431 - FIRST OFFICER'S LEFT BRAKE PEDAL VERY MUSHY, SHOWS NO PRESSURE WHERE FULLY DEPRESSED.  MAINTENANCE REFILLED FIRST OFFICER'S BRAKE MASTER CYLINDER, PN ACM26810, BLED BRAKE.  TAXI CHECK OF BRAKING SYSTEMS REVEALED NORMAL OPS.  AIRCRAFT TT, 10,091.2.  (X)
